Translator Disclaimer
2018 On the boundedness of minimizers of some integral functionals with degenerate anisotropic integrands
S. Bonafede
Rocky Mountain J. Math. 48(6): 1781-1797 (2018). DOI: 10.1216/RMJ-2018-48-6-1781

Abstract

In this paper, we obtain the boundedness of minimizers for a class of integral functionals, defined in a weighted anisotropic space.

Citation

Download Citation

S. Bonafede. "On the boundedness of minimizers of some integral functionals with degenerate anisotropic integrands." Rocky Mountain J. Math. 48 (6) 1781 - 1797, 2018. https://doi.org/10.1216/RMJ-2018-48-6-1781

Information

Published: 2018
First available in Project Euclid: 24 November 2018

zbMATH: 06987224
MathSciNet: MR3879301
Digital Object Identifier: 10.1216/RMJ-2018-48-6-1781

Subjects:
Primary: 35G20, 35J70, 45K05

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • 2018
Back to Top